MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00557001
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagwire revolution was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, upon trying to remove the guidewire from the tome, resistance was felt and upon pulling the wire, it broke.It was reported that the core wire broke into two separate pieces.The procedure was completed with a different guidewire.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.
 
Additional Manufacturer Narrative
H6: imdrf device code a0401 captures the reportable event of core wire break.H11: investigation results: the returned jagwire revolution was analyzed, and a visual and microscopic inspection found that the tip was peeled and kinked.However, the core wire was not broken.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of core wire break was not confirmed.The results of the analysis performed on the returned device found that the core wire was not broken.The tip was peeled and kinked and those damages were likely to have occurred during the device manipulation.It is also possible that, in the procedure, an excess of force was applied to the device.For example, during the guidewire insertion or removal of the device through another device or the interaction with the scope or tools that could lead to the observed damages.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
JAGWIRE REVOLUTION
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22646877
Report Number3005099803-2025-03647
Device Sequence Number21025077
Product Code OCY
UDI-Device Identifier08714729934974
UDI-Public(01)08714729934974(17)280404(10)36237571
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00557001
Device Catalogue Number56480
Device Lot Number0036237571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale